# SDR DALA2023031001787

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 93,143 hours, 20,411 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 RH AFT OFF WING SLIDE OPEN ACTUATOR FOUND BAD DURING SLIDE LATCH INSP. CORRECTIVE ACTION: REPLACED RH AFT OFF WING SLIDE OPEN ACTUATOR REF AMDS 2560-4232 (9914255)
